# SDR K5L2007F00001

- Difficulty date: November 25, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Actuator
- Part number: 1013890067
- Part serial: 61
- Condition: Inoperative
- Location: Ice Vane
- Part time: 14,838 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING, PILOT SELECTED ICE VANES EXTENDED AND ONLY THE LT ONE EXTENDED.  PULLED CIRCUIT BREAKER AND SLOWED AIRCRAFT AND EXTENDED RT ICE VANE WITH THE MANUAL EXTENSION HANDLE.  REPLACED RT ICE VANE ACTUATOR MOTOR.  (K)
